Journal of Symbolic Logic

Countable Models of Multidimensional $\aleph_0$-Stable Theories

Elisabeth Bouscaren

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 377-383.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741253

Mathematical Reviews number (MathSciNet)
MR704091

Zentralblatt MATH identifier
0527.03010

JSTOR
links.jstor.org

Citation

Bouscaren, Elisabeth. Countable Models of Multidimensional $\aleph_0$-Stable Theories. J. Symbolic Logic 48 (1983), no. 2, 377--383. https://projecteuclid.org/euclid.jsl/1183741253


Export citation